Skip to Main content Skip to Navigation
Journal articles


Abstract : We consider the approximate Euler scheme for Levy-driven stochastic differential equations. We study the rate of convergence in law of the paths. We show that when approximating the small jumps by Gaussian variables, the convergence is much faster than when simply neglecting them. For example, when the Levy measure of the driving process behaves like vertical bar z vertical bar(-1-alpha)dz near 0, for some alpha is an element of (1, 2), we obtain an error of order 1/root n with a computational cost of order n(alpha). For a similar error when neglecting the small jumps, see [S. Rubenthaler, Numerical simulation of the solution of a stochastic differential equation driven by a Levy process. Stochastic Process. Appl. 103 (2003) 311-349], the computational cost is of order n(alpha/(2-alpha)), which is huge when alpha is close to 2. In the same spirit, we study the problem of the approximation of a Levy-driven S. D. E. by a Brownian S. D. E. when the Levy process has no large jumps. Our results rely on some results of [E. Rio, Upper bounds for minimal distances in the central limit theorem. Ann. Inst. Henri Poincare Probab. Stat. 45 (2009) 802-817] about the central limit theorem, in the spirit of the famous paper by Komlos-Major-Tsunady [J. Komlos, P. Major and G. Tusnady, An approximation of partial sums of independent rvs and the sample df I. Z. Wahrsch. verw. Gebiete 32 (1975) 111-131].
Document type :
Journal articles
Complete list of metadata
Contributor : Admin Lama Connect in order to contact the contributor
Submitted on : Tuesday, May 1, 2012 - 7:21:56 PM
Last modification on : Saturday, January 15, 2022 - 4:01:23 AM

Links full text



Nicolas Fournier. SIMULATION AND APPROXIMATION OF LEVY-DRIVEN STOCHASTIC DIFFERENTIAL EQUATIONS. ESAIM: Probability and Statistics, EDP Sciences, 2011, 15 (?), pp.233--248. ⟨10.1051/ps/2009017⟩. ⟨hal-00692998⟩



Record views